# SDR AUS20020620

- Difficulty date: April 30, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Condition: Broken
- Location: Rudder Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER FEEL AND CENTERING MECHANISM INNER SPRING BROKEN.
